Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 680272, 6 pages
http://dx.doi.org/10.1155/2013/680272
Research Article

Improving Delay-Range-Dependent Stability Condition for Systems with Interval Time-Varying Delay

1School of Electrical Engineering and Automation, Henan Polytechnic University, Jiaozuo, Henan 454000, China
2School of Automation Engineering, Nanjing University of Aeronautics and Astronautics, Nanjing 210016, China
3Department of Mathematics and Information Science, Henan Polytechnic University, Jiaozuo, Henan 454000, China

Received 26 August 2013; Accepted 12 October 2013

Academic Editor: Bo-Chao Zheng

Copyright © 2013 Wei Qian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper discusses the delay-range-dependent stability for systems with interval time-varying delay. Through defining the new Lyapunov-Krasovskii functional and estimating the derivative of the LKF by introducing new vectors, using free matrices and reciprocally convex approach, the new delay-range-dependent stability conditions are obtained. Two well-known examples are given to illustrate the less conservatism of the proposed theoretical results.